MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE CERTAIN 2 IMPLANT 5 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE CERTAIN 2 IMPLANT 5 X 10MM; DENTAL IMPLANT
Model Number XIFOSS510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the patient has pain weeks after the implant was placed, patient called to report the pain.Patient will return for a new placement at a later date tooth #20.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One osseotite® certain® 2 implant 5 x 10mm (xifoss510) was returned for investigation.Evaluation of the as returned product measured to be in-specification as per the implant print dwg.834011 rev d.Caliper id: cal05593632 due: jun 11, 2021.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was none.The reported device was located on tooth #20 (universal) and was used for approximately 6 days.X-ray or picture image was not provided.Appropriate documentation was reviewed.Dhr review for the lot number (2019061442) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Complaint history review by lot number (2019061442) was performed for similar events and no other similar complaint was identified.Based on the available information, device malfunction did not occur and the reported event was non-verifiable.The following sections have been updated: g6: checked "follow-up" h3: changed "no" to "yes".
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This submission is being sent to correct an omission to mfr report number 0001038806 - 2020 - 01980.The following sections have been updated: b4: date of this report d9: device availability g4: date received by manufacturer g7: checked "follow-up" h2: checked follow-up type h10: added manufacturer narrative.

Brand Name
OSSEOTITE CERTAIN 2 IMPLANT 5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10949714
Report Number0001038806-2020-01980
Device Sequence Number641299
Product Code DZE
UDI-Device Identifier00844868023210
UDI-Public(01)00844868023210(17)240701(10)2019061442(241)XIFOSS510
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K100724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2024
Device Model NumberXIFOSS510
Device Catalogue NumberXIFOSS510
Device Lot Number2019061442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer03/12/2021
04/29/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date03/16/2021
04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR